Том 71
№ 11

All Issues

Zhmykhova T. V.

Articles: 1
Article (Ukrainian)

Evaluation of the probability of bankruptcy for a model of insurance company

Bondarev B. V., Zhmykhova T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 447–457

A problem of calculating the probability of ruin of an insurance company in infinite number of steps is considered in the case where this company is able to invest its capital to a bank deposit at every time. As a distribution describing claim amounts to the insurance company, the gamma distribution with parameters $n$ and $\alpha$ is chosen.